Click for more products.
No produts were found.
Click for more products.
No produts were found.

Gripaduo 200/30 Mg 20 Coated Tablets

GripaDuo contains the active substances ibuprofen, which is a nonsterial anti-inflammatory (NSAID), and pseudoephedrine, which is a nasal decongestant.

• Ibuprofen reduces pain, inflammation and fever.

• Pseudoephedrine acts in the blood vessels of the nose, relieving nasal congestion.

GripaDuo is indicated for symptomatic relief from nasal congestion that you take with headache, fever and or pain in the common cold and flu.

GripaDuo is indicated in adults and adolescents over 15 years of age.

Use this medicine only if you have nasal congestion with pain or fever. Do not use this medicine if you have only one of these symptoms.

You should see a doctor if it gets worse or if it does not improve after 3 days in adolescents and 5 days in adults.

Read more
Limited time offer:
€8.36 (tax incl.) €9.29
Reference:
706227
Add to wishlist
Description

1. What is GripaDuo and what is it used for?

GripaDuo contains the active substances ibuprofen, which is a non-steroidal anti-inflammatory drug (NSAID), and pseudoephedrine, which is a nasal decongestant.

• Ibuprofen reduces pain, inflammation, and fever.

• Pseudoephedrine works on the blood vessels in the nose, relieving nasal congestion.

 

Flu Duo is indicated for the symptomatic relief of nasal congestion that occurs with headache, fever and / or pain in the common cold and flu.

 

Flu Duo is indicated in adults and adolescents over 15 years of age.

 

Use this medicine only if you have a stuffy nose with pain or fever. Do not use this medicine if you have only one of these symptoms.

 

You must talk to a doctor if you do not feel better or if you feel worse after 3 days in adolescents and 5 days in adults.

2. What you need to know before you take GripaDuo

Do not take Flu Duo:

- if you are allergic to ibuprofen, pseudoephedrine or any of the other ingredients of this medicine (listed in sections 6 and end of section 2)

- if you are under 15 years old

- if you are pregnant or breastfeeding

- if you have previously had an allergic reaction (such as wheezing, worsening asthma, itching, runny nose, swelling of the face or hives), when you have previously taken acetylsalicylic acid or other pain relievers, other medicines to reduce fever or other anti-fever medicines. inflammatory

- if you have a stomach ulcer or a history of stomach ulcer

- if you have previously suffered gastrointestinal bleeding related to taking NSAIDs

- if you have severe liver or kidney disease

- if you have heart problems

- if you have severe heart or circulation problems (heart disease, hypertension, angina, tachycardia), overactive thyroid gland, diabetes, pheochromocytoma (a tumor in the adrenal gland)

- if you have a history of heart attack (myocardial infarction)

- if you have uncontrolled high blood pressure

- if you have had a stroke or have been told that you are at risk of having a stroke

- if you have a history of seizures

- if you have blood disorders of unknown origin

- if you have glaucoma (pressure in the eye)

- if you have difficulty urinating due to prostate problems

- if you have Systemic Lupus Erythematosus (SLE), a disease that affects the immune system and causes joint pain and skin changes

- if you are taking:

- acetylsalicylic acid (more than 75 mg / day), other non-steroidal anti-inflammatory drugs (NSAIDs) or other pain relievers

- other nasal decongestants (phenylpropanolamine, phenylephrine, ephedrine or methylphenidate)

- non-selective monoamine oxidase inhibitor medicines (known as MAOIs, used to treat Parkinson's or depression), or if you have taken them in the last 2 weeks

 

Children under 15 years of age cannot take this medicine.

 

Warnings and cautions

Consult your doctor or pharmacist before taking Flu Duo:

- if you have asthma; risk of an asthma attack

- if you have been told by your doctor that you have a blood clotting disorder

- if you are taking anticoagulant medicines such as warfarin or low dose acetylsalicylic acid

- if you are taking medicines that may increase the risk of stomach ulcer or bleeding such as steroids, selective seroronine reuptake inhibitor antidepressants (SSRIs), such as fluoxetine or paroxetine or NSAIDs including aspirin.

- if you have psychosis or diabetes.

- if you have a history of gastrointestinal disorders (such as ulcerative colitis, Crohn's disease)

- if you have liver or kidney problems

- if you are taking anti-migraine medicines.

 

Pain reliever / anti-inflammatory medications such as ibuprofen may be associated with a small increased risk of heart attack or stroke, especially when used in high doses. Do not exceed the recommended dose or duration of treatment.

 

Reduced blood flow to the optic nerve can occur with Gripaduo. If you develop a sudden loss of vision, stop taking Gripaduo and contact your doctor or seek medical attention immediately. See section 4.

 

 

Sudden abdominal pain or rectal bleeding may occur with taking Flu, due to inflammation of the colon (ischemic colitis). If these gastrointestinal symptoms appear, stop taking GripaDuo and contact your doctor or seek medical attention immediately. See section 4.

 

You should consult your doctor about your treatment before taking Flu Duo if:

 

  • You have heart problems including heart failure, angina (chest pain), or if you have had a heart attack, bypass surgery, peripheral artery disease (circulation problem in the legs or feet due to narrowing or blocked arteries), or any type of stroke (including a “mini-stroke” or transient ischemic attack “TIA”)
  • You have high blood pressure, diabetes or high cholesterol, you have a family history of heart disease or stroke, or you are a smoker.

 

 

 

Avoid drinking alcohol during treatment.

Serious skin reactions have been reported in association with treatment with Flu. Stop taking Gripaduo and see a doctor immediately if you develop any skin rash, lesions on the mucous membranes, blisters, or other signs of allergy, as these can be the first signs of a very serious skin reaction. See section 4.

 

There is a risk of kidney problems in dehydrated adolescents.

 

See your doctor if it worsens or if symptoms persist.

 

Children and adolescents

 

Flu Duo is contraindicated in children and adolescents under 15 years of age.

 

Taking Flu Duo with other medicines

 

Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines.

 

You should not take Flu Duo if you are taking:

- acetylsalicylic acid

- other non-steroidal anti-inflammatory drugs (NSAIDs)

- other pain relievers or medicines that reduce fever

- if you have been treated with monoamine oxidase inhibitors in the last 2 weeks (used to treat Parkinson's disease or for depression)

- other vasoconstrictive agents used as nasal decongestants (for example: phenylpropanolamine, phenylephrine and ephedrine, administered orally and nasally).

 

Flu Duo can affect or be affected by other medicines. For example:

- anticoagulant medicines (eg to treat circulation problems / prevent clotting, eg acetylsalicylic acid, warfarin and ticlopidine)

- medicines that lower high blood pressure (ACE inhibitors like captopril, beta-blockers like atenolol medicines and angiotensin II receptor antagonists like losartan).

- medicines that may increase the risk of stomach ulcers or bleeding such as steroids, selective serotonin reuptake inhibitors SSRIs (for example fluoxetine, paroxetine), or NSAIDs, including acetylsalicylic acid and selective COX-2 cyclo-oxygenase inhibitors

- Medicines for cardiac arrhythmias, angina, heart failure or fluid retention (cardiac glycosides) since FluDuo may reduce their effects or increase the risk of arrhythmias, hypertension or deteriorate kidney function

- cyclosporine (an immunosuppressant) as it may increase the risk of impaired kidney function

- medicines to treat depression (lithium, tricyclic antidepressants) which may increase the risk of side reactions

- the concomitant use of phenytoin may increase the plasma levels of this active substance. If used correctly, monitoring of phenytoin plasma levels is not required as a general rule (max for 5 days).

- other decongestants or medicines to reduce appetite as they may increase the risk of side effects

- probenecid or sulfinpyrazone can delay the excretion of ibuprofen

- Sulfonylureas (antidiabetic drugs): although interactions with ibuprofen have not been described, it is recommended as a precaution when taking concomitantly, to monitor blood glucose levels

- medicines to increase urination (diuretics)

- methotrexate at high doses (20 mg per week), as the effect of methotrexate may be increased

- quinolone antibiotics due to increased risk of seizures

- cyclosporine, tacrolimus and trimethoprim

- migraine medications

- zidovudine (to treat HIV)

- injectable heparin or preparations containing Gingko biloba as it increases the risk of bleeding.

 

Other medicines can also affect or be affected by treatment with Flu Duo. Therefore, you should always consult your doctor or pharmacist before using Gripaduo with other medicines.

 

Due to the administration of pseudoephedrine, acute hypertension may appear in the perioperative period. Therefore, stop taking GripaDuo several days before surgery and inform your anesthetist.

 

Taking Flu Duo with food and drink

Swallow the tablets with water, preferably on a full stomach.

 

Pregnancy, lactation and fertility

If you are pregnant or breast-feeding, think you might be pregnant or are planning to become pregnant, ask your doctor or pharmacist before using this medicine.

 

Flu Duo is contraindicated during pregnancy and lactation. The active substances, ibuprofen and pseudoephedrine, can cause serious problems in unborn children and have appeared in infants of women who have taken them.

 

Influenza Duo contains ibuprofen, which belongs to the group of medicines (NSAIDs) that can impair fertility in women. This effect is reversible when treatment is stopped.

 

Driving and using machines

Flu Duo has not shown effects on the ability to drive or use machines. It must be taken into account that dizziness and hallucinations may appear in exceptional cases.

 

Flu Duo contains sodium. Patients on low sodium diets should take into account that this medicine contains 1.65mg of sodium per tablet.

3. How to take GripaDuo

Follow exactly the instructions for administration of the medicine contained in this leaflet or those indicated by your pharmacist. If in doubt, ask your doctor or pharmacist.

 

GripaDuo is for oral use only.

 

The recommended dose is:

Adults or adolescents from 15 years: 1 tablet every 4-6 hours as needed. If necessary, 2 tablets can be taken every 6-8 hours, as needed.

 

Do not take more than 6 tablets in 24 hours.

Swallow the tablets with water, preferably on a full stomach. Do not break or chew the tablets.

 

Use in children and adolescents

Contraindicated in children and adolescents under 15 years of age.

 

Treatment duration

This medicine is for a short treatment. The lowest dose should be used for the shortest period of time that relieves symptoms.

 

- Do not exceed 5 days of treatment in adults.

- Do not exceed 3 days of treatment in adolescents from 15 years of age (15-18 years).

 

If symptoms persist or worsen, you should see your doctor.

 

 

 

If you take more Flu Duo than you should

 

Consult your doctor immediately, if you or someone else accidentally takes more FluDuo than recommended. In case of overdose or accidental ingestion, go to a center or call the Toxicology Information Service, telephone 91 562 04 20, indicating the medicine and the amount ingested .

 

If you forget to take Flu Duo

If you have taken more Flu Duo than you should, or if a child has accidentally ingested the medicine, always contact a doctor or go to the nearest hospital to find out about the risk and ask for advice on the measures to be taken.

Overdose symptoms may include nausea, stomach pain, vomiting (which may contain bloody sputum), headache, ringing in the ears, confusion, and involuntary eye movement. Symptoms of drowsiness, chest pain, palpitations, loss of consciousness, seizures (mainly in children), weakness and dizziness, blood in the urine, chills and trouble breathing have been reported at high doses.

4. Possible side effects

Like all medicines, this medicine can cause side effects, although not everyone gets them.

 

Stop taking this medicine immediately and contact your doctor immediately:

- if you have any of the following symptoms that may be signs of a serious allergic reaction:

• difficulty breathing or swallowing

• swelling of the face, lips, tongue, or throat

• itchy skin and hives

• skin reactions, including blisters under the skin

• palpitations with low blood pressure

 

- if you have signs of intestinal bleeding such as

• bright red stools (bowel movements), black tarry stools, vomit with blood or particles that look like coffee grounds

 

 

Other adverse effects:

 

Common (may affect up to 1 in 10 people):

- stomach disorders such as upset stomach, indigestion, nausea, vomiting, flatulence, diarrhea, constipation and loss of appetite.

 

Uncommon (may affect up to 1 in 100 people): - headache, dizziness, difficulty falling asleep, nervousness, irritability or fatigue

- visual disturbances

- dry mouth, thirst

- stomach pain or ulcer, sometimes with perforation or bleeding, worsening of colitis or Crohn's disease

- skin rash, hives (erythema), itching, redness and inflammation.

 

Rare (may affect up to 1 in 1,000 people):

 

- tinnitus (ringing in the ears)

- nervousness, tremors, anxiety, agitation and hallucinations.

- Worsening of asthma

- Swelling, high blood pressure, palpitations, fast heartbeat, chest pain, heart attack and shortness of breath

- damage to the kidneys, high levels of uric acid in the blood

- disturbances in heart rhythm, chest pain

 

Very rare (may affect up to 1 in 10,000 people):

-

- Infectious inflammations, symptoms of meningitis (headache, fever, stiff neck)

- blood disorders (anemia, leukopenia, thrombocytopenia, pancytopenia, agranulocytosis). The first signs are: fever, sore throat, superficial ulcers in the mouth, unexplained nosebleeds and bruising

- severe allergic reactions

- psychotic reactions, depression

- kidney failure and kidney disorders, urinary difficulty

- liver disorders

-esophagitis (burning); pancreatitis

- severe dermatological reactions.

 

Not known (frequency cannot be estimated from the available data)

 

Reduced blood flow to the optic nerve (ischemic optic neuropathy).

A serious skin reaction known as DRESS syndrome can occur. Symptoms of DRESS syndrome include: a rash, swollen lymph nodes, and elevated eosinophils (a type of white blood cell).

 

Sudden onset of fever, redness of the skin, or many small pustules (possible symptoms of acute generalized exanthematous pustulosis - PEGA) that may occur in the first 2 days of treatment with Flu. See section 2.

Scaly red generalized rash, with bumps under the skin and blisters located mainly in the skin folds, trunk and upper extremities, which is accompanied by fever at the beginning of treatment (acute generalized exanthematic pustulosis). Stop taking Flu if you have these symptoms and seek medical attention immediately. See also section 2.

 

Inflammation of the colon due to insufficient blood supply (ischemic colitis)

 

Stop taking Flu Duo if these symptoms appear and contact your doctor or seek medical attention immediately.

 

Communication of adverse effects:

If you experience any kind of side effect, talk to your doctor or pharmacist or nurse, even if it is about possible side effects that are not listed in this leaflet. You can also communicate them directly through the Spanish Pharmacovigilance System for Medicines for Human Use: http; // www.notificaram.es. By reporting side effects you can help provide more information on the safety of this medicine.

5. How to store GripaDuo

Keep out of the sight and reach of children.

This medicine does not have any special storage conditions.

 

Do not use GripaDuo after the expiry date which is stated on the carton after EXP. The expiration date is the last day of the month indicated.

 

Medicines must not be disposed of via wastewater or household waste. Deposit the containers and medicines that you do not need at the SIGRE Point of the pharmacy. If in doubt, ask your pharmacist how to dispose of medicines no longer required. This way you will help to protect the environment.

6. Package contents and additional information

Composition of GripaDuo

 

- The active substances are ibuprofen (200 mg per tablet) and pseudoephedrine hydrochloride (30 mg per tablet, equivalent to 24.6 mg of pseudoephedrine base)

 

- The other ingredients (excipients) are

 

Tablet core: Microcrystalline cellulose, pregelatinized starch (corn), povidone K-30, anhydrous colloidal silica, 95 stearic acid, croscarmellose sodium, sodium lauryl sulfate.

 

Tablet coating: partially hydrolyzed polyvinyl alcohol, talc (E553b), macrogol 3350, pigment based on MICA (mixture of potassium aluminum silicate (E555) - [mica], titanium dioxide (E171), polysorbate 80, hypromellose, dioxide titanium (E171), macrogol 400, yellow iron oxide (E172), red iron oxide (E172), black iron oxide (E172).

 

(See section 2 for more information about sodium)

 

What the product looks like and contents of the pack

 

GripaDuo are yellow, oval film-coated tablets (approximately: 15.6 mm x 7.7 mm).

 

The tablets are packed in blisters of 12, 20 or 24 tablets.

 

Not all pack sizes may be marketed.

 

Holder of the marketing authorization and responsible for manufacturing

 

Marketing authorization holder

Laboratories Vicks SL

Avda.de Brussels, 24.

28108, Alcobendas. Madrid.

Spain

Local representative

Procter & Gamble España, SA

Avda.de Brussels, 24.

28108, Alcobendas. Madrid.

Spain

 

Responsible for manufacturing

 

Teva Czech Industries sro
Ostravska 29, cp 305,
74770 Opava-Komarov
Czech Republic


or

 

Teva Operations Poland Sp. Zoo ul. Mogilska 80. 31-546, Krakow Poland

 

or
 

Merckle GmbH
Ludwig-Merckle-Strasse, 3
Blaubeuren. Germany

 

This medicine is authorized in the member states of the European Economic Area under the following names:

Austria               WICK DayMed Duo 200mg / 30mg Filmtabletten

Germany               WICK DayMed Duo 200mg / 30mg Filmtabletten

Hungary               Ibuprofen / Pszeudoefedrin - WICK

Italy               VICKS FLU ACTION 200mg + 30mg compresse rivestite with film

Poland               Infex Zatoki

Romania               Tedolfen 200mg / 30mg compress film

Spain               Flu Duo 200mg / 30mg film-coated tablets

 

Date of the last revision of this leaflet : July 2020

 

"Detailed and updated information on this drug is available on the website of the Spanish Agency for Medicines and Health Products (AEMPS) http://www.aemps.gob.es/

Read more
Product Details
706227
Related products
12 other products in the same category:
Novidol 60 G Novidol 60 G
Limited time offer
€8.33 (tax incl.) €9.26
Novidol is available as a gel for skin use. This medicine belongs to the group of topical anti-inflammatory drugs.This medicine is indicated in adults and adolescents from 12 years of age for local relief from mild...

Menu

Create a free account to use wishlists.

Sign in